Advanced

On the blow-up of solutions to the periodic Camassa-Holm equation

Wahlén, Erik LU (2007) In Nodea. Nonlinear Differential Equations and Applications 13(5-6). p.643-653
Abstract
We prove a blow-up result for a nonlinear shallow water equation by showing that certain initial profiles evolve into breaking waves.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Wave breaking, Sobolev inequalities
in
Nodea. Nonlinear Differential Equations and Applications
volume
13
issue
5-6
pages
643 - 653
publisher
Birkhaüser
external identifiers
  • wos:000249397100007
  • scopus:34547235503
ISSN
1021-9722
DOI
10.1007/s00030-006-4028-6
language
English
LU publication?
yes
id
a546bcf2-1b24-48ee-8819-3227128030bb (old id 740496)
date added to LUP
2007-12-12 08:54:47
date last changed
2017-02-09 11:55:31
@article{a546bcf2-1b24-48ee-8819-3227128030bb,
  abstract     = {We prove a blow-up result for a nonlinear shallow water equation by showing that certain initial profiles evolve into breaking waves.},
  author       = {Wahlén, Erik},
  issn         = {1021-9722},
  keyword      = {Wave breaking,Sobolev inequalities},
  language     = {eng},
  number       = {5-6},
  pages        = {643--653},
  publisher    = {Birkhaüser},
  series       = {Nodea. Nonlinear Differential Equations and Applications},
  title        = {On the blow-up of solutions to the periodic Camassa-Holm equation},
  url          = {http://dx.doi.org/10.1007/s00030-006-4028-6},
  volume       = {13},
  year         = {2007},
}